# SDR 96ZZZX1400

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13GM
- Make and model: Cessna 402B
- Aircraft serial: 402B0246
- Engine: Cont TSIO520E
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OIL LEAK ON RT ENGINE, MECHANIC FOUND CASE CRACKED.  LT CASE HALF JUST FORWARD OF THE OIL COOLER.  ENGINE REMOVED FOR REPAIR.
